# SDR NWAA072086729

- Difficulty date: May 31, 2007
- Submitted: June 6, 2007
- Operation: Air carrier
- Aircraft: N629US
- Make and model: Boeing 747251F
- Aircraft serial: 22388
- Aircraft time: 56,093 hours, 11,828 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pushrod
- Part number: 65B179148
- Condition: Failed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THRU FLIGHT, FOUND DAMAGE TO MAIN DECK CARGO SIDE CARGO DOOR LOWER BEAM WEB AND STIFFENER AT BS 1800.  IT WAS DETERMINED THAT DAMAGE WAS A RESULT OF IMPACT WITH A FAILED DOOR PUSHROD.  REPAIR ACCOMPLISHED PER EA 67-209695.
